Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you are having theses night time terror visions when you are waking up
are you getting treatment for your bipolar disorder and schizophrenia?
what medications are you taking?
I see you are taking diabetic medications.
you could be having low blood glucose levels in the morning
and that could be causing your terror visions
are you checking your blood glucose levels in the AM?
YES I AM GETTING TREATMENT YES I AMTESTING GLOUCOSE LEVELS OK. IN 1973 I HAD FRACTURE SKULL
you might need an EEG and sleep study to find out why you are having these night time terrors at night time
a sleep study and brain EEG could help.
you could be having some mild seizure activity or other issues when you wake up.
are you having these terrors all the time?
have you had a sleep study before?
TWO,OR THREE WEEKS ABOUTTWICE NOSLEEP STUDY I HAVE ABLOOD CONDITION HYPOPLASMMINANEAMIA WARFARIN FOR LIFE. HELLO ***** HERE.THANKS FOR YOUR HELP YOURS SINCERLYGORDON.
you are welcome
get a sleep study